# SDR QMLA2012072612122

- Difficulty date: July 26, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N407LL
- Make and model: Bell 407
- Aircraft serial: 53561
- Aircraft time: 4,479 hours, 12,070 cycles
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PREFLIGHT INSPECTION, A CRACK WAS FOUND ON THE LEADING EDGE OF THE VERTICAL FIN ON THE TAIL.  THE CRACK IS ABOUT 2" LONG AND STARTS AT THE LEADING EDGE AND GOES TO THE INBD SIDE OF THE VERTICAL FIN.  THE ACFT WAS TAKEN OUT OF SERVICE AND A NEW PART WAS ORDERED.
